Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 285, NWS Amarillo, TX

October 11, 2007Collingsworth County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Oct 11, 2007, 10:28 AM CDT for Collingsworth County, Donley County, Texas. It was in force for 92 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 11, 2007, 10:28 AM CDT (15:28 UTC)
Expired
Oct 11, 2007, 12:00 PM CDT
In force
92 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Collingsworth County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 116 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 11, 11:10 AM CDTHAIL 1.254 Nnw Hedley, TXHAIL QUARTER SIZE TO SLIGHTLY LESS THAN GOLFBALL SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 3.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1347 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KAMA 111528
SVRAMA
TXC087-129-111700-
/O.NEW.KAMA.SV.W.0285.071011T1528Z-071011T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1028 AM CDT THU OCT 11 2007

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS
  EASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL NOON CDT

* AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
  NORTH OF HEDLEY...OR ABOUT 14 MILES EAST OF CLARENDON...MOVING
  SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  QUAIL...
  HEDLEY...
  LELIA LAKE...
  DOZIER...
  WELLINGTON...
  SAMNORWOOD...
  LUTIE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088
TIME...MOT...LOC 1528Z 314DEG 6KT 3500 10065

$$

LG
4 follow-up statements
000 
WWUS54 KAMA 111544
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1044 AM CDT THU OCT 11 2007

TXC087-129-111700-
/O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/
COLLINGSWORTH TX-DONLEY TX-
1044 AM CDT THU OCT 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES...

AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES NORTH OF HEDLEY...OR ABOUT 14 MILES EAST OF CLARENDON...
MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEDLEY...
  QUAIL...
  LELIA LAKE...
  DOZIER...
  SAMNORWOOD...
  WELLINGTON...
  LUTIE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088
TIME...MOT...LOC 1544Z 314DEG 6KT 3498 10065

$$

LG
000 
WWUS54 KAMA 111613
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1112 AM CDT THU OCT 11 2007

TXC087-129-111700-
/O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/
COLLINGSWORTH TX-DONLEY TX-
1112 AM CDT THU OCT 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES...

AT 1107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HEDLEY...OR ABOUT 12 MILES EAST OF CLARENDON...MOVING SOUTHEAST
AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEDLEY...
  LELIA LAKE...
  QUAIL...
  DOZIER...
  WELLINGTON...
  SAMNORWOOD...
  LUTIE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES TOP KILLERS. REMEMBER...IF 
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088
TIME...MOT...LOC 1612Z 314DEG 6KT 3491 10067

$$

LG
000 
WWUS54 KAMA 111631
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1130 AM CDT THU OCT 11 2007

TXC087-129-111700-
/O.CON.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/
COLLINGSWORTH TX-DONLEY TX-
1130 AM CDT THU OCT 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DONLEY AND WESTERN COLLINGSWORTH COUNTIES...

AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HEDLEY...OR ABOUT 12 MILES EAST OF CLARENDON...MOVING 
SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEDLEY...
  LELIA LAKE...
  QUAIL...
  
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES TOP KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088
TIME...MOT...LOC 1630Z 343DEG 9KT 3487 10067

$$

LG
000 
WWUS54 KAMA 111655
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1155 AM CDT THU OCT 11 2007

TXC087-129-111705-
/O.EXP.KAMA.SV.W.0285.000000T0000Z-071011T1700Z/
COLLINGSWORTH TX-DONLEY TX-
1155 AM CDT THU OCT 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DONLEY AND WESTERN
COLLINGSWORTH COUNTIES EXPIRES AT NOON CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3518 10019 3476 10018 3476 10088 3517 10088
TIME...MOT...LOC 1655Z 343DEG 9KT 3480 10066

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 7:17 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Oct 11, 7:17 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
717 AM CDT THU OCT 11 2007

.AVIATION...
AN UPPER LEVEL SHORT WAVE WILL COMBINE WITH LOW LEVEL MOISTURE TO
ALLOW FOR SHOWERS AND THUNDERSTORMS TO CONTINUE THIS MORNING ACROSS
THE EASTERN PANHANDLES. THINKING THE STORMS WILL REMAIN EAST OF THE
TAF SITES...WITH KAMA BE THE ONLY SITE THAT MAY SEE PRECIP.
HOWEVER...CONFIDENCE IS LOW SO DID NOT MENTION PRECIP FOR THIS
MORNING. SOUTHERLY SFC WINDS WILL BEGIN TO INCREASE AFTER 16Z AND
HELP CONTINUE MOISTURE ADVECTION INTO THE PANHANDLES. WITH ANOTHER
WEAL UPPER LEVEL WAVE MOVING INTO THE PANHANDLES THIS AFTERNOON...MAY
SEE ISOLATED STORMS DEVELOP AGAIN. CONTINUED CB REMARKS IN TAFS BUT
HELD OFF ON MENTIONING PRECIP FOR NOW.

JJB

&&

.PREV DISCUSSION... /ISSUED 540 AM CDT THU OCT 11 2007/

DISCUSSION...
ISOLD SHOWERS AND TSTMS HAVE REDEVELOPED OVER PARTS OF ERN ZNS SO
HAVE GONE WITH ISOLD COVERAGE TODAY AND TNGT ALL ZONES. ON FRIDAY...
RETAINED 20 POPS ERN ZNS WHERE SLIGHTLY DEEPER MOISTURE WILL BE AND
SFC TROF AXIS MAY NUDGE SLOWLY EWD TO ACT AS A LOW LVL FOCUSING
FEATURE.

NEXT CLOSED UPPER LEVEL LOW PRESSURE SYSTEM STILL PROGGED TO TAKE
AIM AT SRN HIGH PLAINS THIS WEEKEND. MEDIUM RANGE MODELS ARE IN
GENERAL AGREEMENT ON THIS SYSTEM NEARING THE FOUR CORNERS LATE
SATURDAY AFTERNOON...THEN HEADING ENE ACROSS NRN NM AND CO INTO THE
SRN AND CNTRL PLAINS BY LATE SUNDAY. DECIDED TO KEEP SLGT CHC POPS
ALL SECTIONS SAT NIGHT AND MAINLY NRN AND ERN SECTIONS SUNDAY AS
SWRN TX PNHDL WILL LIKELY BE DRY SLOTTED BASED ON PROGGED TRACK OF
THE UPPER LOW. CORRESPONDING SFC COLD FRONT TO MOVE EWD ACROSS FCST
AREA ON SUNDAY AND EARLY SUNDAY EVENING.

AFTER THIS NEXT UPPER LOW EXITS LATE SUNDAY...GENERALLY DRY WX
ANTICIPATED FOR EARLY NEXT WEEK.

FIRE WEATHER...
THE COMBINATION OF BREEZY TO WINDY CONDITIONS ON SATURDAY COUPLED
WITH EXPECTED MINIMUM RH VALUES OF BETWEEN 20 AND 30 PERCENT AND
UNSEASONABLY WARM TEMPERATURES WILL LIKELY LEAD TO ELEVATED FIRE WX
CONCERNS. DO NOT ANTICIPATE RED FLAG CRITERIA BEING MET DUE TO RH
VALUES LIKELY REMAINING ABOVE 15 PERCENT. A FIRE DANGER STATEMENT
WILL NEED TO BE STRONGLY CONSIDERED ON SATURDAY.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/02
Hazardous weather outlook, Oct 11, 6:00 AM CDT, 4 hours 28 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
600 AM CDT THU OCT 11 2007

OKZ001>003-TXZ001>020-111800-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
600 AM CDT THU OCT 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE THIS MORNING ACROSS THE EASTERN TEXAS
PANHANDLE...WITH ISOLATED STORMS POSSIBLE AGAIN THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE PANHANDLES. A FEW STORMS MAY APPROACH
SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN
OKLAHOMA AND TEXAS PANHANDLES FRIDAY AFTERNOON AND FRIDAY NIGHT
AND ACROSS MUCH OF THE PANHANDLES SATURDAY NIGHT AND SUNDAY. A FEW
STORMS MAY APPROACH SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS
AS THE PRIMARY THREATS. BREEZY CONDITIONS ON SATURDAY COULD ALSO
RESULT IN ELEVATED FIRE DANGER CONDITIONS...ESPECIALLY ACROSS THE
WESTERN HALF OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BROST

In the hours before

Local storm report, Oct 11, 6:36 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
636 AM CDT THU OCT 11 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     1 E BUSHLAND            35.19N 102.05W
10/10/2007  E65 MPH          POTTER             TX   TRAINED SPOTTER

            WINDS ESTIMATED AT 60 TO 70 MPH.

0615 PM     HAIL             8 W AMARILLO            35.20N 101.96W
10/10/2007  E1.00 INCH       POTTER             TX   TRAINED SPOTTER

            HAIL NEAR HOPE ROAD AND INTERSTATE 40. HAIL LASTED FOR
            ABOUT 5 MINUTES.

0628 PM     HAIL             6 WNW AMARILLO          35.24N 101.92W
10/10/2007  M1.00 INCH       POTTER             TX   NWS EMPLOYEE

            QUARTER SIZE HAIL ACCUMULATED ON GROUND NEAR THE
            WALMART AT TASCOSA ROAD

0635 PM     HAIL             AMARILLO                35.20N 101.82W
10/10/2007  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

            DIME TO QUARTER SIZE HAIL IN SAN JACINTO AREA RELAYED
            BY LOCAL MEDIA

0635 PM     HAIL             2 W AMARILLO            35.20N 101.85W
10/10/2007  E0.75 INCH       POTTER             TX   NWS EMPLOYEE

            NEAR AMARILLO BLVD AND MCMASTERS

0635 PM     HAIL             4 N AMARILLO            35.26N 101.82W
10/10/2007  M1.75 INCH       POTTER             TX   PUBLIC

            GOLF BALL SIZE HAIL IN PLEASANT VALLEY

0636 PM     HAIL             3 NW AMARILLO           35.23N 101.86W
10/10/2007  E0.88 INCH       POTTER             TX   EMERGENCY MNGR

            NICKLE SIZE HAIL AT AMARILLO BOULEVARD AND WESTERN

0646 PM     HAIL             4 NNE AMARILLO          35.26N 101.79W
10/10/2007  E1.00 INCH       POTTER             TX   PUBLIC

            NORTH 24TH AND GRAND

0648 PM     HAIL             4 N AMARILLO            35.26N 101.82W
10/10/2007  E1.75 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER TO GOLF BALL SIZE HAIL ON NORTH COLORADO ST
            NEAR LOOP 335

0648 PM     HAIL             2 NE AMARILLO           35.22N 101.79W
10/10/2007  E1.75 INCH       POTTER             TX   BROADCAST MEDIA

            GOLF BALL SIZE HAIL NEAR MESA VERDE ELEMENTARY

0650 PM     HAIL             5 N AMARILLO            35.28N 101.82W
10/10/2007  E1.75 INCH       POTTER             TX   BROADCAST MEDIA

            GOLF BALL SIZE HAIL

0702 PM     HAIL             6 NNW AMARILLO          35.28N 101.86W
10/10/2007  E0.75 INCH       POTTER             TX   TRAINED SPOTTER

            DIME TO ALMOST QUARTER SIZE HAIL IN CHAPARRAL HILLS

0705 PM     HAIL             7 N AMARILLO            35.30N 101.82W
10/10/2007  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL AT BROADWAY AND CHERRY

0726 PM     HAIL             7 NE AMARILLO           35.27N 101.73W
10/10/2007  E0.75 INCH       POTTER             TX   NWS EMPLOYEE

            DIME TO PENNY SIZE HAIL REPORTED AT LOOP 335 AND FRITCH
            HWY

0728 PM     HAIL             5 E AMARILLO            35.20N 101.73W
10/10/2007  E0.75 INCH       POTTER             TX   NWS EMPLOYEE

            LAKESIDE AND LOOP 335

0730 PM     HAIL             5 E AMARILLO            35.20N 101.73W
10/10/2007  E1.00 INCH       POTTER             TX   NWS EMPLOYEE

            NICKEL TO QUARTER SIZE HAIL AT LAKESIDE AND LOOP 335

0735 PM     HAIL             5 E AMARILLO            35.20N 101.73W
10/10/2007  E1.25 INCH       POTTER             TX   NWS EMPLOYEE

            ONE AND ONE QUARTER INCH HAIL AT LAKESIDE AND
            INTERSTATE 40

0747 PM     HAIL             6 E AMARILLO            35.20N 101.71W
10/10/2007  M0.75 INCH       POTTER             TX   OTHER FEDERAL

            RECORDED AT THE TOWER AT RICK HUSBAND INTL AIRPORT

0915 PM     FLASH FLOOD      6 SW AMARILLO           35.14N 101.89W
10/10/2007                   RANDALL            TX   PUBLIC

            WAIST DEEP WATER REPORTED AT A RESTARAUNT ON COULTER
            STREET SOUTH OF 45TH

&&

EVENT NUMBER 00003 00004 00005 00007 00008 00010 00006 00012 00009
00011 00013 00014 00015 00016 00017 00018 00019 00020 00022

ERA
Special weather statement, Oct 11, 7:21 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
721 AM CDT THU OCT 11 2007

TXZ009-111300-
ROBERTS TX-
721 AM CDT THU OCT 11 2007

...STRONG THUNDERSTORM IN CENTRAL ROBERTS COUNTY...

AT 721 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL ROBERTS COUNTY MOVING NORTHEAST
AT 15 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

JJB
Special weather statement, Oct 11, 8:39 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
839 AM CDT THU OCT 11 2007

TXZ014-111445-
GRAY TX-
839 AM CDT THU OCT 11 2007

...STRONG THUNDERSTORM IN GRAY COUNTY...

AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF PAMPA MOVING SOUTHEAST AT 10
MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Local storm report, Oct 11, 8:59 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 AM CDT THU OCT 11 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HAIL             5 N PAMPA               35.62N 100.96W
10/11/2007  E1.00 INCH       GRAY               TX   BROADCAST MEDIA

&&

EVENT NUMBER 00023

LG
Local storm report, Oct 11, 9:14 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
914 AM CDT THU OCT 11 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             11 NNW HOOVER           35.74N 100.94W
10/11/2007  E0.88 INCH       ROBERTS            TX   LAW ENFORCEMENT

            ON STATE HIGHWAY 70...DIME TO NICKEL SIZE HAIL
            REPORTED.

&&

EVENT NUMBER 00024

KJS
Special weather statement, Oct 11, 10:15 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1015 AM CDT THU OCT 11 2007

TXZ019-020-111615-
COLLINGSWORTH TX-DONLEY TX-
1015 AM CDT THU OCT 11 2007

...STRONG THUNDERSTORM IN WESTERN COLLINGSWORTH AND DONLEY
COUNTIES...

AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF LELIA LAKE MOVING SOUTHEAST
AT 5 MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 7:00 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall60 min
Oct 10, 7:45 PM CDTSevere Thunderstorm WarningAMASherman60 min
Oct 10, 8:56 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
Oct 11, 7:31 AM CDTSevere Thunderstorm WarningAMARoberts59 min
Oct 11, 4:38 PM CDTSevere Thunderstorm WarningAMADeaf Smith30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.